# SDR QXEA2015080400414

- Difficulty date: August 2, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 33,555 hours, 34,790 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 85329603103
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE DOOR INNER EDGE BEAM, PN 85329603-103 IS CORRODED.  CORROSION EVALUATION IS NOT REQUIRED.  NO CORROSION IS ALLOWED IAW SRM 53-20-25. COMPLIED WITH FORM M-184. LOCATED AND DRILLED NEW INNER EDGE BEAM, PN 85329603-103 IAW SRM 51-40-07-02-01. INSTALLED NUTPLATES ON NEW INNER EDGE BEAM REF SRM 51-42-05, REPAIR-01 AND SUPPLEMENT WITH AV-DEC HT3326-5FR.  REMOVAL AND INSTALLATION OF EDGE BEAM COMPLIED WITH ON JOB 5406031, OP 102, ITEM 6.  APPLIED ALUMINIZE TOP COAT TO NEW INNER EDGE BEAM SRM 51-25-15, REPAIR-01.
